Chaotic dynamics in systems with square symmetry

Dieter Armbruster, John Guckenheimer, Seunghwan Kim

Research output: Contribution to journalArticlepeer-review

46 Scopus citations

Abstract

A dynamical model for the interaction of nearly degenerate modes with square symmetry is studied. With the help of multiparameter bifurcation theory we find a "large" parameter region of chaotic behavior - a wedge with a positive angle - near the degenerate point and explore its connection to the underlying nonintegrable Hamiltonian.

Original languageEnglish (US)
Pages (from-to)416-420
Number of pages5
JournalPhysics Letters A
Volume140
Issue number7-8
DOIs
StatePublished - Oct 9 1989
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Chaotic dynamics in systems with square symmetry'. Together they form a unique fingerprint.

Cite this